# SDR AALA202106069012

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 23,871 hours, 4,895 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD EMERGENCY DOOR DAMPER BOTTLE PRESSURE LOW NEEDS TO BE SERVICED. SAFETY PIN INSTALLED IN INFLATION RESERVOIR. SERVICED RIGHT FORWARD EMERGENCY DOOR DAMPER BOTTLE PER AMM 52-22-00-614-002A.
